# SDR 2008UALA06319

- Difficulty date: October 29, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 36,681 hours, 14,259 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE HOLE THROUGH SKIN ABOVE F/O STATIC PORT, REQUIRES PLUG REPAIR.  STRINGER HAS DAMAGE WILL REQ REPLACEMENT.
